


default search action
"Collapsible graphs and reductions of line graphs."
Zhi-Hong Chen, Peter C. B. Lam, Wai-Chee Shiu (2009)
- Zhi-Hong Chen, Peter C. B. Lam, Wai-Chee Shiu:
Collapsible graphs and reductions of line graphs. Discret. Math. 309(10): 3173-3184 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.